# SDR HALA2015112000239

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N399HA
- Make and model: Airbus A330-243
- Aircraft serial: 1496
- Aircraft time: 7,889 hours, 1,244 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Transducer
- Part number: ZRA69100
- Part serial: ASAY01745
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE HP VALVE NOT OPENED IAW TSM 36-00-00-820-961-A, AMM 36-11-15-400-804-A.  R & R NR 2 ENGINE BLEED PRESSURE TRANSDUCER.  OPS CHECK GOOD, OPS CHECK GOOD.  NO FAULTS NOTED.
